# SDR REXA2021091000711

- Difficulty date: August 29, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"F.S. 280.00 CROSSBEAM IS CORRODED BETWEEN CROSSBEAM AND J-ANGLE.   REMOVED L/H AND R/H CORRODED CROSSBEAM AT FS 280 IAW CRJ SRM 51-40-11-001-001-A01. INSTALLED NEW L/H AND R/H CROSSBEAM AT
FS 280 IAW CRJ 900 SRM 51-42-20-001-001-A01 AND 51-42-22-001-001-A01  AND 51-42-06-001-001-A01, PN CC670-34094-1S AND CC670-3494-2S.
